# SDR SWIA202401021231

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 41,604 hours, 32,262 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED ABOUT HALFWAY THROUGH FLIGHT. PRESSURIZATION REMAINED NORMAL. PER MAINTENANCEÂ€™S REQUEST, DIVERTED TO PALM SPRINGS. L WINDOW HEAT AND L WSHLD HEAT MESSAGES CAME ON ABOUT 10 SECONDS AFTER CRACK. RAN QRH FOR BOTH. MESSAGES REMAIN ILLUMINATED THE ENTIRE TIME.     CURRENTLY A WORK IN PROGRESS
